Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 582504, 7 pages
http://dx.doi.org/10.1155/2013/582504
Research Article

Bounds for the Arithmetic Mean in Terms of the Neuman-Sándor and Other Bivariate Means

1School of Architecture Engineering, Huzhou Vocational & Technical College, Huzhou 313000, China
2School of Mathematics and Computation Science, Hunan City University, Yiyang 413000, China
3Department of Distance Education, Huzhou Broadcast and TV University, Huzhou 313000, China

Received 10 October 2013; Revised 27 November 2013; Accepted 27 November 2013

Academic Editor: Juan Manuel Peña

Copyright © 2013 Fan Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Neuman and J. Sándor, “On the Schwab-Borchardt mean,” Mathematica Pannonica, vol. 14, no. 2, pp. 253–266, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. E. Neuman and J. Sándor, “On the Schwab-Borchardt mean II,” Mathematica Pannonica, vol. 17, no. 1, pp. 49–59, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. Y.-M. Li, B.-Y. Long, and Y.-M. Chu, “Sharp bounds for the Neuman-Sándor mean in terms of generalized logarithmic mean,” Journal of Mathematical Inequalities, vol. 6, no. 4, pp. 567–577, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. E. Neuman, “A note on a certain bivariate mean,” Journal of Mathematical Inequalities, vol. 6, no. 4, pp. 637–643, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. T.-H. Zhao, Y.-M. Chu, and B.-Y. Liu, “Optimal bounds for Neuman-Sándor mean in terms of the convex combinations of harmonic, geometric, quadratic, and contraharmonic means,” Abstract and Applied Analysis, vol. 2012, Article ID 302635, 9 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Y.-M. Chu, B.-Y. Long, W.-M. Gong, and Y.-Q. Song, “Sharp bounds for Seiffert and Neuman-Sándor means in terms of generalized logarithmic means,” Journal of Inequalities and Applications, vol. 2013, article 10, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  7. Y.-M. Chu and B.-Y. Long, “Bounds of the Neuman-Sándor mean using power and identric means,” Abstract and Applied Analysis, vol. 2013, Article ID 832591, 6 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. T.-H. Zhao, Y.-M. Chu, Y.-L. Jiang, and Y.-M. Li, “Best possible bounds for Neuman-Sándor mean by the identric, quadratic and contraharmonic means,” Abstract and Applied Analysis, vol. 2013, Article ID 348326, 12 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Z.-Y. He, W.-M. Qian, Y.-L. Jiang, Y.-Q. Song, and Y.-M. Chu, “Bounds for the combinations of Neuman-Sándor, arithmetic, and second Seiffert means in terms of contraharmonic mean,” Abstract and Applied Analysis, vol. 2013, Article ID 903982, 5 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. W.-M. Qian and Y.-M. Chu, “On certain inequalities for Neuman-Sándor mean,” Abstract and Applied Analysis, vol. 2013, Article ID 790783, 6 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. J. Sándor, “On certain inequalities for means III,” Archiv der Mathematik, vol. 76, no. 1, pp. 34–40, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. S. Simić and M. Vuorinen, “Landen inequalities for zero-balanced hypergeometric functions,” Abstract and Applied Analysis, vol. 2012, Article ID 932061, 11 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet